brain-icon

Psychiatric

I have OCD problem.Was taking Xet CR 30 daily for last 3 months. Initially improvement but later not much change. Have discontinued. What can be effects on leaving it . Please guide.
views-icons 31 Views Bookmark this Answer
Bookmark
v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Chethan R S
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Take your medications as directed. Even if you're feeling well, resist any temptation to skip your medications. If you stop, OCD symptoms are likely to return. Consult Psychiatrist...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Syed Ali
Neurosurgeon 8 yrs exp Chennai
Please consult psychiatrist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO